A note on generalized aberration in factorial designs

Chang-Xing Ma*, Kai-Tai Fang

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

125 Citations (Scopus)

Abstract

In this paper we extend the wordlength pattern and minimum aberration for non-regular factorials. The new concepts, the generalized wordlength pattern and minimum generalized aberration, are proposed. Some connections between the generalized wordlength pattern and uniformity are given. Some applications of the new concepts in the Blackett and Burman's designs are discussed.

Original languageEnglish
Pages (from-to)85-93
Number of pages9
JournalMetrika
Volume53
Issue number1
DOIs
Publication statusPublished - Apr 2001
Externally publishedYes

Scopus Subject Areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

User-Defined Keywords

  • Code theory
  • Discrepancy
  • Generalized wordlength pattern
  • Minimum aberration
  • Orthogonal fractional factorial designs
  • Uniform design
  • Uniformity
  • Wordlength pattern

Fingerprint

Dive into the research topics of 'A note on generalized aberration in factorial designs'. Together they form a unique fingerprint.

Cite this